Last week my Doc. said one of the meds. I was on ( trazodone ) that I could stop taking it. So that day I did but have been feeling tried - not wanting to eat and so on. Is this because I stopped that day and what do I have to look forward to. I have a call int my Doc. now and waiting to hear from him
The others gave you some good advice. The severity of your withdrawls usually stems from the length of time you've been on the medication. Trazodone is not a medication you should stop abruptly if you've been taking it for a long time (I realize this is a relative term). When you do stop it abruptly, you can experience nausea, headaches, and general malaise (this is that blah-feeling it sounds like you're having-not wanting to do much, being tired, not caring to eat, etc.) Hope this helps.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started taking trazodone and I am up to 75 mg and it took me hours to fall asleep last night?
Posted 9 May 2010 • 1 answer
Posted 30 Jun 2010 • 2 answers
Posted 16 Apr 2015 • 3 answers
Posted 12 Dec 2015 • 5 answers
I am looking for a safe taper to minimize withdrawals.. Can somebody help me out? Doc is aware but I
Posted 20 Apr 2016 • 1 answer